# SDR HEEA966482

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Tube Assy
- Part number: 6876925A
- Condition: Leaking
- Location: Eng Gr Box
- Part time: 7,173 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO OIL LEAKING AT GEARBOX SPLIT LINE.  UPON INSPECTION OF GEARBOX PARTS NOTED THE FOLLOWING:  OIL TRANSFER TUBE FAILED DIMENSIONAL CHECK IN ACCORDANCE WITH CEB1307. INSTALLED A NEW OIL TUBE ASSY.
